# SDR SWAA2012082106855

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 34,952 hours, 23,815 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 59409491
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MOLDY OR MUSTY SMELL COMING FROM PACKS (AIR SYSTEM) DURING FLIGHT.  REMOVED AND REPLACED RIGHT COALESCER BAG PER MM.
